# SDR DALA13050946812

- Difficulty date: October 4, 2013
- Submitted: October 8, 2013
- Operation: Air carrier
- Aircraft: N717TW
- Make and model: Boeing 757231
- Aircraft serial: 28485
- Aircraft time: 49,435 hours, 13,898 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 1400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON FUSELAGE FRAME UPPER FLANGE IN AFT CARGO BAY BS 1400 BETWEEN STRINGERS 26-27L.  TRIMMED DAMAGE IAW SRM 53-00-07, REPAIR 5, FIG 201.  REPAIRED IAW SRM 53-00-07, REPAIR 5, FIG 201.
